MAUDE Adverse Event Report: ALCON LENSX, INC. LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER

ALCON LENSX, INC. LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number 550
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Alcon lensx (b)(4) is no longer operational.Lensx manufactured products are maintained and investigated by the alcon research, ltd.Irvine technology center (b)(4).The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non healthcare professional reported gantry was moving down on its own intermittently in the unknown eye of the patient during unknown timing.
 
Additional Manufacturer Narrative
Corrected information provided in g.1., and h.11.Product manufacturer details have been updated.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The company representative was unable to confirm nor replicate the reported issue.The system was tested and found to meet product specifications.Based on the information obtained, the root cause of the reported event is inconclusive.Based on the information obtained, the root cause of the reported event is inconclusive.The manufacturer internal reference number is:(b)(4).

Brand Name
LENSX LASER SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
ALCON LENSX, INC.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
suite #175
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24893121
Report Number2028159-2026-00500
Device Sequence Number8952129
Product Code OOE
UDI-Device Identifier00380659981623
UDI-Public(01)00380659981623(17)240429(11)140430(10)NA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2024
Device Model Number550
Device Catalogue Number8065998162
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/16/2026
06/12/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/07/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown